Article Text

PDF

Pseudohypoparathyroidism with paradoxical increase in hypocalcaemic seizures due to long-term anticonvulsant therapy
  1. Alan Glynne,
  2. Iain P. Hunter,
  3. John A. Thomson

    Abstract

    A case of pseudohypoparathyroidism is described. Unusual features included the apparent absence of a familial history and the long delay in clinical diagnosis. Dental evidence is presented which dates the metabolic abnormality back to at least the age of 2, yet symptoms did not appear until the age of 12 and the correct diagnosis was not made until she was 32. The role of long-term anticonvulsant therapy in the paradoxical exacerbation of the patient's hypocalcaemic seizures is discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.